Ask an expert
Question

16 Feb 2004

on dianette-any other pill similar pill which wont interfere with libido??
ive been on dianette for 3months now. ive noticed its alot harder if impossible to orgasm with my partner however hard he tries for me, i guess this is todo with the decreased libido side effects. i find it a very good contraceptive and is helping clear my skin though. is the side effect i have mentioned the same with all brands of the pill???, if not, is there one you can recommend that is A)-a very effective contraception like dianette,B)-good for skin and C)-not interfere so much with libido. i am not put off sex at all, and still enjoy it, but would like to be able to gain the extra bit of pleasure.
Answer 928 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The decreased libido is an individual effect rather than related to a particular Pill. Diane is best for the skin if this is your main problem. If not, you can try any of the other pills, e.g Femodene.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.